OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4381

Title: Joint Entropy and Gaussian Functions
Authors: Pascali, Eduardo
Sempi, Carlo
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Eduardo Pascali, Carlo Sempi, "Joint Entropy and Gaussian Functions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 55-61.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: An old conjecture of Hirschmann's claimed that the absolute maximum of the “joint entropy” functional E occurs for the real gaussian functions; here we show that these functions are only saddle points for the functional E.
URI: http://hdl.handle.net/10077/4381
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:

File Description SizeFormat
PascaliSempiRendMat29.pdf160.69 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.